# SDR SWIA200210849

- Difficulty date: May 12, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 21,312 hours, 30,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION AFTER TAKEOFF, DISAGREEMENT LIGHT ILLUMINATED.  AFTER FOLLOWING QRH AND RESETTING, LIGHT REMAINED ILLUMINATED.  RETURNED TO LAX.  REPLACED A BROKEN ROLLER BRACKET OF THE LEFT OUTBOARD TRAILING EDGE FLAP INBOARD BRACKET.  FLAPS OPERATE NORMALLY.
